# SDR 95ZZZX6938

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479MA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1553SA
- Engine: Garrtt TPE33110
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle Assy
- Part number: 31032358
- Condition: Not Torqued
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE WILL NOT START.  HIGH EGT AND HUNG AT 24 PERCENT RPM.  UNABLE TO TEST HIGH CROSS FLOW.  HEAD NOT TORQUED PER SPECS.
